About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 702382, 3 pages
http://dx.doi.org/10.1155/2013/702382
Research Article

A Short Note on Nonlocal Transformations and First Integrals for Certain Nonlinear Oscillator Equations

Uludag University, Faculty of Arts and Sciences, Department of Mathematics, P.O. Box 16059, Görükle, Bursa, Turkey

Received 18 February 2013; Revised 18 May 2013; Accepted 20 May 2013

Academic Editor: Patricia J. Y. Wong

Copyright © 2013 Emrullah Yaşar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This short note presents a simple and effective application of the generalized Sundman transformations and the Jacobi last multiplier approach for two nonlinear oscillator equations. We reobtain the first integrals with this method very easily. In addition, we also compute the Sundman symmetries and Lagrangians.